# SDR UIEA2018033000490

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,284 hours, 18,550 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310451
- Part serial: LL3718
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRST ATTEMPT, THE LEFT ENGINE START HAD NO EGT RISE,  SECOND ATTEMPT SUCCESSFUL.   NR 2 IGNITION ON THE LT ENGINE WAS FOUND TO BE INOPERATIVE.   REMOVED AND REPLACED THE LT NR 2 IGNITION EXCITER IAW AMM 74-11-01 AND REMOVED AND REPLACED THE LT NR 2 IGNITER IAW AMM 74-21-01 & OPS CHECKED GOOD.
